# SDR DHL2003754013

- Difficulty date: July 26, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N754DH
- Make and model: Boeing 727223
- Aircraft serial: 22008
- System (JASC): 2613 · Overheat Detection
- Part: Connector
- Condition: Dirty
- Location: Overheat Sensor
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER AFT BODY OVERHEAT WILL NOT TEST.  CLEANED AND RE-SEALED CONNECTOR PLUG ON LOWER AFT BODY OVERHEAT SENSOR, TESTED UNIT IAW M/M 26-14-01, OPS CHECKED NORMAL.
